Three months ago my cat was diagonosed w/diabetes. My Veterinary ordered Lantos to give him; he is also on Gabapentin. At first he was chasing his tail and pulling at fur on his side. So, off to the Vet we go and she puts him on Lantos. Also drinking a lot of water. Well, things were well and all of a sudden in December, he started doing the same things. Only this time he took a big chunk out of his side. I took him to the Vet; complained about his insulin; when I got this insulin in Oct. he did just fine; now, however, he has started chasing his tail, etc. The Vet told me his insulin was OK. When I questioned her about the looks of the insulin, which was cloudy at first, and is now clear, she said that it was fine. She also told me that he was 96 - not sure what that means. Now she wants to put him on Amitriptolyne (?), in addition to the insulin and Gabapentin. I really am at my wits end. Does this seem like the right thing to be done?
Please help me.
Appreciate anything you can tell me.
Muriel A. Hallett firstname.lastname@example.org
Short URL: https://www.smartlivingnetwork.com/q4443